Alert archive / New York / Small Craft Advisories in 2013
Small Craft Advisory 61, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jun 13, 2013, 5:51 AM EDT. It took effect at Jun 13, 2013, 9:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2013, 5:51 AM EDT (09:51 UTC)
- In effect from
- Jun 13, 2013, 9:00 AM EDT
- Expired
- Jun 13, 2013, 6:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
436 WHUS71 KBUF 130951 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 551 AM EDT THU JUN 13 2013 LEZ040-131800- /O.NEW.KBUF.SC.Y.0061.130613T1300Z-130613T2200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 551 AM EDT THU JUN 13 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EDT THIS EVENING. * WINDS...NORTH 15 TO 20 KNOTS. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
832 WHUS71 KBUF 131142 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 742 AM EDT THU JUN 13 2013 LEZ040-131945- /O.CON.KBUF.SC.Y.0061.130613T1300Z-130613T2200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 742 AM EDT THU JUN 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTH 15 TO 20 KNOTS. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
743 WHUS71 KBUF 131413 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1013 AM EDT THU JUN 13 2013 LEZ040-132200- /O.CON.KBUF.SC.Y.0061.000000T0000Z-130613T2200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 1013 AM EDT THU JUN 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTH 15 TO 25 KNOTS. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJR
722 WHUS71 KBUF 131705 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 105 PM EDT THU JUN 13 2013 LEZ041-LOZ042>044-132200- /O.EXA.KBUF.SC.Y.0061.000000T0000Z-130613T2200Z/ LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 105 PM EDT THU JUN 13 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * WINDS...EAST TO NORTHEAST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-132200- /O.CON.KBUF.SC.Y.0061.000000T0000Z-130613T2200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- 105 PM EDT THU JUN 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTH 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJR
500 WHUS71 KBUF 132051 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 451 PM EDT THU JUN 13 2013 LEZ040-041-LOZ042>044-132200- /O.CON.KBUF.SC.Y.0061.000000T0000Z-130613T2200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 451 PM EDT THU JUN 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...EAST TO NORTHEAST 15 TO 20 KNOTS. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RSH
709 WHUS71 KBUF 132229 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 629 PM EDT THU JUN 13 2013 LEZ040-041-LOZ042>044-132330- /O.EXP.KBUF.SC.Y.0061.000000T0000Z-130613T2200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 629 PM EDT THU JUN 13 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ RSH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 13, 5:19 AM EDT, 32 minutes earlier.
Area forecast discussion, Jun 13, 5:19 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
519 AM EDT THU JUN 13 2013
.SYNOPSIS...
LOW PRESSURE TRACKING ALONG THE NEW YORK PENNSYLVANIA BORDER WILL
BRING WIDESPREAD RAIN TO WESTERN NEW YORK TODAY ALONG WITH A FEW
THUNDERSTORMS...MAINLY ACROSS THE SOUTHERN TIER AND NIAGARA FRONTIER
THIS MORNING. LOW CLOUDS AND DRIZZLE WITH AREAS OF FOG CAN BE
EXPECTED ACROSS MANY AREAS TONIGHT WITH A CHANCE OF SHOWERS FRIDAY
BEFORE HIGH PRESSURE BRINGS IMPROVING WEATHER BY THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE LARGE MCS THAT HAS BEEN ADVANCING ACROSS THE MIDWEST OVERNIGHT
HAS ADVANCED ACROSS OHIO AND INTO WESTERN PA THIS MORNING. AS
EXPECTED...THE STRONG CONVECTION HAS REMAINED SOUTH OF OUR FORECAST
AREA WHERE THE BULK OF THE INSTABILITY AND THE LOW LEVEL JET CAN BE
FOUND. INSTEAD...REGIONAL RADAR SHOWS LARGE SWATH OF MAINLY
STRATIFORM RAIN WITH JUST A FEW LIGHTNING STRIKES SHOWING UP MOVING
INTO FAR WESTERN NEW YORK AT THIS TIME. THIS AREA OF PRECIP IS
ASSOCIATED WITH WHAT IS ESSENTIALLY A WARM FRONTAL BAND THAT WILL BE
MOVING ACROSS THE AREA TODAY AS THE LOW PRESSURE CENTER TRACKS JUST
SOUTH OF THE NY/PA BORDER. THIS SWATH OF PRECIP WILL CONTINUE TO
MOVE NORTH AND EAST ACROSS THE FORECAST AREA THIS MORNING WITH MOST
AREAS SOUTH OF LAKE ONTARIO RECEIVING RAINFALL ON THE ORDER OF ONE
HALF TO ONE INCH. AREAS CLOSER TO THE PA BORDER COULD SEE HIGHER
PRECIP AMOUNTS APPROACHING AN INCH AND A HALF. AREA RIVERS AND
CREEKS HAVE DROPPED CONSIDERABLY THANKS TO THE LAST DAY/S DRY
WEATHER AND FLOODING IS NOT A CONCERN AT THIS POINT. THE MAIN AREA
OF RAINFALL ASSOCIATED WITH THE WARM FRONTAL BAND SHOULD BE
CONCENTRATED SOUTH OF LAKE ONTARIO WITH JUST A CHANCE OF SHOWERS
DEVELOPING ACROSS THE NORTH COUNTRY THIS AFTERNOON AND EVENING.
THE CLOUDY SKIES...ABUNDANT RAINFALL...AND NORTHEASTERLY FLOW OFF
LAKE ONTARIO WILL KEEP TEMPERATURES DEPRESSED ACROSS THE FORECAST
AREA TODAY WITH READINGS ONLY EXPECTED TO CREEP UP A FEW DEGREES
FROM THEIR CURRENT VALUES TO HIGHS IN THE MID TO UPPER 60S. COOLER
AIR FILTERING INTO THE REGION FROM THE NORTH IN THE WAKE OF THE
DEPARTING LOW WILL ALLOW TEMPERATURES TO DROP INTO THE LOW TO MID
50S TONIGHT. CONTINUING NORTHERLY UPSLOPE FLOW OFF LAKE ONTARIO WILL
KEEP LOW CLOUDS LOCKED IN ACROSS THE REGION ALONG WITH AREAS OF FOG
AND DRIZZLE OVERNIGHT.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
ON FRIDAY MORNING THE SURFACE LOW WILL BE SHIFTING OFF THE NEW
JERSEY COAST WITH AN AREA OF HIGH PRESSURE CENTERED OVER LAKE
SUPERIOR. THIS PATTERN PLACES A SURFACE PRESSURE GRADIENT OVER NEW
YORK WHICH WILL YIELD A BREEZY NORTHWESTERLY FLOW. THE UPSLOPE FLOW
WITHIN A STILL MOIST LOW LEVEL ENVIRONMENT WILL ALLOW FOR CLOUDY
SKIES THROUGH THE MORNING WITH A CHANCE OF MORNING SHOWERS/DRIZZLE
MAINLY ACROSS THE SOUTHERN TIER AND FINGER LAKES EAST TO THE TUG
HILL. AS THE SURFACE HIGH OVER LAKE SUPERIOR BUILDS SOUTHEAST EXPECT
SKIES TO CLEAR FROM NORTH TO SOUTH GOING INTO THE AFTERNOON AND
EVENING AS DRIER AIR ADVECTS FROM EASTERN CANADA. TEMPERATURES WILL
BE WARMEST ALONG THE LAKE SHORES FRIDAY AS THEY WILL SEE SUNSHINE
EARLIER THAN INLAND LOCATIONS WHERE CLOUDS WILL BE PRESENT MOST OF
THE MORNING. WITH GOOD MIXING HIGHS WILL REACH INTO THE LOW 70S
ACROSS THE LAKE PLAINS BUT ONLY MID TO UPPER 60S INLAND.
FRIDAY NIGHT THROUGH SATURDAY THE SURFACE HIGH WILL SHIFT FROM
MICHIGAN TO NEAR WEST VIRGINIA. EXPECT CLEAR SKIES FRIDAY NIGHT WITH
WINDS SLACKENING OFF OVERNIGHT. HAVE ADDED PATCHY VALLEY FOG TO THE
SOUTHERN TIER CLOSEST TO THE HIGH PRESSURE CENTER. GOOD RADIATIONAL
COOLING WILL ALLOW TEMPS TO FALL INTO THE UPPER 40S TO LOW 50S
ACROSS MOST LOCATIONS. SOME INLAND SOUTHERN TIER VALLEYS MAY EVEN
SEE MID 40S. A PLEASANTLY SUNNY DAY WITH LIGHT WINDS IS EXPECTED FOR
MOST OF SATURDAY WITH LOW AMPLITUDE UPPER LEVEL RIDGING BUILDING
OVER THE OHIO VALLEY. 850MB TEMPS RUNNING AROUND +10C SHOULD ALLOW
SURFACE HIGHS TO REACH LOW TO MID 70S. CLOUDS WILL INCREASE ON
SATURDAY NIGHT WITH A LOW CHANCE OF SHOWERS FOR WNY AHEAD OF A
SHORTWAVE MOVING EAST ACROSS THE GREAT LAKES. SOUTHWESTERLY FLOW AND
CLOUD COVER WILL KEEP LOWS MUCH MORE MILDER THAN FRIDAY NIGHT.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
BY SUNDAY THE RIDGE ACROSS THE CENTRAL CONUS WILL BEGIN TO BREAK
DOWN AS FLOW BECOMES ZONAL AGAIN OVER THE NORTHERN TIER OF THE
NATION. THIS WILL ALLOW A SERIES OF WEAK AND FAST MOVING SHORTWAVES
TO MOVE THROUGH THE GREAT LAKES REGION. THE 12Z GFS AND ECMWF HAVE
COME INTO A LITTLE BETTER AGREEMENT TODAY WITH RESPECT TO SUNDAY...
AS BOTH MOVE THE FIRST SHORTWAVE INTO THE LOWER LAKES DURING THE
DAY. THIS MAY TOUCH OF A FEW SCATTERED SHOWERS AND THUNDERSTORMS
DURING THE AFTERNOON...ALTHOUGH IT LOOKS LIKE COVERAGE WILL REMAIN
SPARSE. THE NEXT IN A SERIES OF SHORTWAVES WILL CROSS THE AREA
MONDAY OR MONDAY NIGHT WITH A CHANCE OF A FEW MORE SHOWERS AND
STORMS...ALTHOUGH TIMING OF INDIVIDUAL WAVES IS UNCERTAIN AT THIS
TIME RANGE.
BY TUESDAY AND WEDNESDAY MODEL UNCERTAINTY BEGINS TO INCREASE AS THE
ECMWF HANGS ONTO MORE OF A TROUGH AND DEEPER MOISTURE ACROSS THE
GREAT LAKES. THIS WOULD ALLOW AT LEAST A LOW CHANCE OF SHOWERS AND A
FEW THUNDERSTORMS TO LINGER TUESDAY AND WEDNESDAY. THE GFS ON THE
OTHER HAND PUSHES THE TROUGH A LITTLE FARTHER EAST...WITH HIGH
PRESSURE BUILDING INTO THE GREAT LAKES LATER TUESDAY AFTERNOON AND
WEDNESDAY. FOR NOW WILL STICK CLOSE TO PREVIOUS FORECAST CONTINUITY
WITH A LOW CHANCE ON TUESDAY THEN DRY ON WEDNESDAY UNTIL BETTER
MODEL AGREEMENT IS REACHED.
TEMPERATURES WILL WARM TO A LITTLE ABOVE AVERAGE BY SUNDAY AND
MONDAY AS A WARMER AIRMASS MOVES INTO THE AREA FROM THE MIDWEST. IF
THE MORE PROGRESSIVE GFS VERIFIES...TEMPERATURES WOULD COOL BACK TO
AVERAGE AS HIGH PRESSURE BUILDS INTO THE GREAT LAKES.
&&
.AVIATION /09Z THURSDAY THROUGH MONDAY/...
A BROAD SWATH OF RAINFALL ASSOCIATED WITH AN AREA OF LOW PRESSURE
TRACKING JUST SOUTH OF THE NY/PA BORDER WILL CONTINUE TO MOVE NORTH
AND EAST ACROSS THE FORECAST AREA THIS MORNING. UPSTREAM
OBSERVATIONS INDICATE THAT CONDITIONS HAVE NOT DETERIORATED AS MUCH
AS PREVIOUSLY EXPECTED...AND AS SUCH HAVE AMENDED TAFS TO KEEP AREA
TERMINALS MAINLY VFR/TEMPO MVFR THIS MORNING AS THE MAIN BAND OF
RAIN MOVES THROUGH.
THOUGH THE MAIN WAVE OF HEAVIER SHOWER ACTIVITY SHOULD TAPER OFF
FROM WEST TO EAST FROM ABOUT 14Z ONWARDS...THE COMBINATION OF
UPSLOPE NORTHEASTERLY FLOW OFF LAKE ONTARIO AND LINGERING LOW LEVEL
MOISTURE WILL LIKELY KEEP MVFR CONDITIONS LOCKED IN ACROSS THE
REGION THOROUGHOUT THE REST OF THE AFTERNOON. IN FACT...GIVEN THAT
THIS FLOW WILL CONTINUE INTO THURSDAY NIGHT...HAVE OPTED TO GO ON
THE PESSIMISTIC SIDE OF GUIDANCE...BRINGING IFR INTO MOST AREA
TERMINALS WITH THE EXCEPTION OF KJHW/KART AFTER 01Z FRI.
OUTLOOK...
THURSDAY NIGHT AND FRIDAY...MVFR/VFR WITH A CHANCE OF SHOWERS.
SATURDAY AND SUNDAY...MAINLY VFR.
&&
.MARINE...
LOW PRESSURE TRACKING JUST SOUTH OF THE NEW YORK/PENNSYLVANIA BORDER
WILL BRING SCATTERED THUNDERSTORMS TO THE WATERS OF EASTERN LAKE
ERIE THIS MORNING. OTHERWISE...MAIN ISSUE TODAY WILL BE FRESHENING
NORTHEASTERLY WINDS AS THE LOW TRACKS JUST SOUTH OF THE AREA. WHILE
WINDS SHOULD REMAIN 15 KTS OR LESS ACROSS MOST OF THE MARINE
ZONES...THEY MAY APPROACH 20 KTS FROM STURGEON POINT SOUTH FROM LATE
THIS MORNING THROUGH THIS AFTERNOON AND AS SUCH A SMALL CRAFT
ADVISORY HAS BEEN ISSUED FOR THAT ZONE.
WINDS SHOULD BACK TO THE NORTH/NORTHWEST TONIGHT AND GRADUALLY
DIMINISH AS THE LOW MOVES OFF THE MID-ATLANTIC COAST. GIVEN THE
ABUNDANT LOW LEVEL MOISTURE AND RELATIVELY WARM AIR STILL IN
PLACE...COULD STILL SEE AREAS OF FOG LINGERING ON THE LAKES THROUGH
TONIGHT. HIGH PRESSURE WILL BUILD ACROSS THE LOWER GREAT LAKES THIS
WEEKEND BRINGING RELATIVELY TRANQUIL CONDITIONS.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 6 PM EDT THIS
EVENING FOR LEZ040.
&&
SYNOPSIS...WOOD
NEAR TERM...WOOD
SHORT TERM...SMITH
LONG TERM...AR/HITCHCOCK
AVIATION...WOOD
MARINE...WOODHazardous weather outlook, Jun 13, 5:29 AM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 529 AM EDT THU JUN 13 2013 NYZ001>008-010>014-085-140930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-SOUTHERN ERIE- 529 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ019>021-140930- CHAUTAUQUA-CATTARAUGUS-ALLEGANY- 529 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. MODERATE TO HEAVY RAIN IS MOVING ACROSS THE SOUTHERN TIER NEAR THE NEW YORK STATE LINE THIS MORNING. SOME MINOR FLOODING IS POSSIBLE IN AREAS OF POOR DRAINAGE BUT THE ALLEGHENY AND GENESEE RIVER BASINS ARE FORECAST TO REMAIN BELOW ACTION STAGE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-140930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 529 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:06 AM EDT | Areal Flood Advisory | BUF | Erie | 3 hr |
| Jun 13, 10:03 AM EDT | Areal Flood Advisory | BUF | Cayuga, Oswego | 7 hr |
| Jun 13, 12:23 PM EDT | Areal Flood Advisory | BUF | Monroe, Ontario, Wayne | 5 hr |
Nearby
Small Craft Advisories in New York, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.